Hawkins and Cornell, 1994

From IMAGE
Jump to: navigation, search
Publication type: Journal article
Title: Maximum Parasitism Rates and Successful Biological control
Authors: B.A. Hawkins, H.V. Cornell
Year: 1994
Journal: Science
Volume: 266
Issue: 5192
Pages: 1886
Citation: B.A. Hawkins, H.V. Cornell (1994). Maximum Parasitism Rates and Successful Biological control. Science, 266(5192), pp. 1886.


This reference is used on the following pages:

For an overview of all references see All references table overview or All references overview (citation format)